Open Access
2014 Existence of Solutions for G-SFDEs with Cauchy-Maruyama Approximation Scheme
Faiz Faizullah
Abstr. Appl. Anal. 2014(SI51): 1-8 (2014). DOI: 10.1155/2014/809431


We present the Cauchy-Maruyama (CM) approximation scheme and establish the existence theory of stochastic functional differential equations driven by G-Brownian motion (G-SFDEs). Several useful properties of Cauchy-Maruyama (CM) approximate solutions X k of G-SFDEs are given. We show that the unique solution of G-SFDEs gets convergence from Cauchy-Maruyama (CM) approximate solutions. The existence theorem for G-SFDEs is developed with the above mentioned scheme.


Download Citation

Faiz Faizullah. "Existence of Solutions for G-SFDEs with Cauchy-Maruyama Approximation Scheme." Abstr. Appl. Anal. 2014 (SI51) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07023119
MathSciNet: MR3261228
Digital Object Identifier: 10.1155/2014/809431

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI51 • 2014
Back to Top